RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 2, Pages 131–138 (Mi zvmmf2105)  

This article is cited in 1 scientific paper (total in 1 paper)

Improvement of Frobenius bounds for the Perron root of a non-negative matrix

Yu. A. Alpin

Kazan'

Full text: PDF file (3097 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:2, 125–132

Bibliographic databases:

Document Type: Article
UDC: 519.613
MSC: Primary 15A18; Secondary 15A21, 15A48
Received: 11.10.1995

Citation: Yu. A. Alpin, “Improvement of Frobenius bounds for the Perron root of a non-negative matrix”, Zh. Vychisl. Mat. Mat. Fiz., 37:2 (1997), 131–138; Comput. Math. Math. Phys., 37:2 (1997), 125–132

Citation in format AMSBIB
\Bibitem{Alp97}
\by Yu.~A.~Alpin
\paper Improvement of Frobenius bounds for the Perron root of a non-negative matrix
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 2
\pages 131--138
\mathnet{http://mi.mathnet.ru/zvmmf2105}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1441764}
\zmath{https://zbmath.org/?q=an:0944.15006}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 2
\pages 125--132


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2105
  • http://mi.mathnet.ru/eng/zvmmf/v37/i2/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Abyzov, Yu. A. Alpin, N. A. Koreshkov, M. F. Nasrutdinov, S. N. Tronin, “Algebraicheskie issledovaniya v Kazanskom universitete ot V. V. Morozova do nashikh dnei”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 154, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2012, 44–59  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:165
    Full text:47
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019